Journal of Applied Mathematics and Physics

Vol.1 No.4(2013), Paper ID 39589, 5 pages

DOI:10.4236/jamp.2013.14013

 

An Efficient Pattern Search Method

 

Xiaoli Zhang, Qinghua Zhou, Yue Wang

 

College of Mathematics and Computer Science, Hebei University, Baoding, 071002, Hebei, China
College of Mathematics and Computer Science, Hebei University, Baoding, 071002, Hebei, China
College of Mathematics and Computer Science, Hebei University, Baoding, 071002, Hebei, China

 

Copyright © 2013 Xiaoli Zhang, Qinghua Zhou, Yue Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, X. , Zhou, Q. and Wang, Y. (2013) An Efficient Pattern Search Method. Journal of Applied Mathematics and Physics, 1, 68-72. doi: 10.4236/jamp.2013.14013.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.